# SDR 2008UALA03983

- Difficulty date: July 25, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 52,638 hours, 19,464 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT DOOR 2L NEEDS RE-ATTACH.  *S/D*  REPLACED EXIT SIGN, OPS CHECKED GOOD.
